# SDR CA110314005

- Difficulty date: March 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 56,230 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Leaking
- Location: Rudder Control
- Part time: 59,997 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL WHEN GEAR SELECTED DOWN, ODOR SIMILAR TO DEICING FLUID BURNING SMELLED IN CABIN AND COCKPIT. AFTER LANDING ON TAXING CABIN BEGAN TO SMELL VERY BADLY AND SMOKE THROUGHOUT CABIN BEGAN TO BE PRESENT. ON PARKING ON BRIDGE SMOKE AND STRONG SMELL NOW DETECTED CABIN AND COCKPIT.  ON ARRIVAL ON THE GATE IN YVR, IFS REPORTED TO THE CAPTAIN THAT THE CABIN WAS FILLED WITH SMOKE. A RAPID EXIT OF THE PASSENGERS WAS CARRIED OUT THROUGH THE MAIN PASSENGER DOOR. ERS WAS CALLED TO RESPOND BY THE CREW. SMOKE DISSIPATED WHEN THE DOORS WERE OPEN.  FOUND YELLOW SYSTEM (CTR) RUDDER SERVO CONTROL 3025GM LEAKING. REPLACED PER AMM 27-24-51, PG 401. INDEPENDENT CONTROL CERTIFICATION CARRIED OUT.
